# SDR SABA290038

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 5142 - ON FLIGHT 5142 FROM RWI TO CLT, THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT DIVERTED TO RDU.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  NO IN-FLIGHT EMERGENCY DECLARED.  MAINTENANCE FROM CLT WAS DEPLOYED TO RDU.  LANDING GEAR WAS INSPECTED AND FOUND THE EMERGENCY HYD SELECTOR GEAR RELEASE PIN POPPED.  RESET PIN AND OPS CHECKED GEAR.  AIRCRAFT RETURNED TO SERVICE.  (X)
